TU Darmstadt / ULB / TUbiblio

Items in division

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Date | Item Type | Language | No Grouping
Jump to: B | D | G | H | K | M | N | S | U
Number of items at this level (without sub-levels): 19.

B

Bales, Pia ; Kolb, Oliver ; Lang, Jens
Allen, G. ; Nabrzyski, J. ; Seidel, E. ; Albada, G. D. van ; Dongarra, J. ; Sloot, P. M. A. (eds.) (2009):
Hierarchical modelling and model adaptivity for gas flow on networks.
In: Lecture Notes in Computer Science, 5544, In: Computational Science — ICCS 2009, pp. 337-346, Springer Berlin Heidelberg, ISBN 978-3-642-01970-8,
DOI: 10.1007/978-3-642-01970-8_33,
[Book Section]

Bales, Pia (2005):
Hierarchische Modellierung der Eulerschen Flussgleichungen in der Gasdynamik.
TU Darmstadt, [Diploma Thesis or Magisterarbeit]

D

Domschke, Pia ; Dua, Aseem ; Stolwijk, Jeroen J. ; Lang, Jens ; Mehrmann, Volker (2018):
Adaptive refinement strategies for the simulation of gas flow in networks using a model hierarchy.
In: Electronic Transactions on Numerical Analysis, 48, pp. 97-113. DOI: 10.1553/etna_vol48s97,
[Article]

Domschke, Pia ; Hiller, Benjamin ; Lang, Jens ; Tischendorf, Caren (2017):
Modellierung von Gasnetzwerken: Eine Übersicht.
In: Preprints, 2717, Darmstadt, Fachbereich Mathematik, TU Darmstadt, [Report]

Domschke, Pia ; Kolb, Oliver ; Lang, Jens (2016):
Adaptive Modelling, Simulation and Optimization of Gas and Water Supply Networks.
In: PAMM, 16 (1), pp. 839-840. Wiley, DOI: 10.1002/pamm.201610408,
[Article]

Domschke, Pia ; Groß, Martin ; Hante, Falk M. ; Hiller, Benjamin ; Schewe, Lars ; Schmidt, Martin (2015):
Mathematische Modellierung, Simulation und Optimierung von Gastransportnetzwerken.
In: gwf - Gas+Energie, 156 (11), pp. 880-885. [Article]

Domschke, Pia ; Kolb, Oliver ; Lang, Jens (2011):
Adjoint-based control of model and discretisation errors for gas flow in networks.
In: International Journal of Mathematical Modelling and Numerical Optimisation, 2 (2), p. 175. ISSN 2040-3607,
DOI: 10.1504/IJMMNO.2011.039427,
[Article]

Domschke, Pia ; Kolb, Oliver ; Lang, Jens
Yang, X.-S. ; Koziel, S. (eds.) (2011):
Adjoint-Based Control of Model and Discretization Errors for Gas and Water Supply Networks.
In: Studies in Computational Intelligence, 359, In: Computational Optimization and Applications in Engineering and Industry, pp. 1-17, Berlin, Heidelberg, Springer, ISBN 978-3-642-20986-4,
DOI: 10.1007/978-3-642-20986-4_1,
[Book Section]

Domschke, Pia ; Kolb, Oliver ; Lang, Jens (2010):
An adaptive model switching and discretization algorithm for gas flow on networks.
In: Procedia Computer Science, 1 (1), pp. 1331-1340. ISSN 18770509,
DOI: 10.1016/j.procs.2010.04.148,
[Article]

Domschke, Pia ; Geissler, Björn ; Kolb, Oliver ; Lang, Jens ; Martin, Alexander ; Morsi, Antonio (2010):
Combination of Nonlinear and Linear Optimization of Transient Gas Networks.
In: INFORMS Journal on Computing, ISSN 1091-9856,
DOI: 10.1287/ijoc.1100.0429,
[Article]

G

Gugat, Martin (2000):
Error bounds for infinite systems of convex inequalities without Slater's condition.
In: Mathematical Programming Ser. B, 88 (2), pp. 255-275. Springer Nature, ISSN 0025-5610,
DOI: 10.1007/s101070050016,
[Article]

H

Hojny, Christopher ; Gally, Tristan ; Habeck, Oliver ; Lüthen, Hendrik ; Matter, Frederic ; Pfetsch, Marc E. ; Schmitt, Andreas (2019):
Knapsack polytopes: a survey.
In: Annals of Operations Research, pp. 1-49. Springer US, ISSN 0254-5330,
DOI: 10.1007/s10479-019-03380-2,
[Article]

K

Kolb, Oliver ; Domschke, Pia ; Lang, Jens (2010):
Modified QR decomposition to avoid non-uniqueness in water supply networks with extension to adjoint calculus.
In: Procedia Computer Science, 1 (1), pp. 1427-1434. ISSN 18770509,
DOI: 10.1016/j.procs.2010.04.158,
[Article]

Kolb, Oliver ; Lang, Jens ; Bales, Pia (2010):
An implicit box scheme for subsonic compressible flow with dissipative source term.
In: Numerical Algorithms, 53 (2-3), pp. 293-307. ISSN 1017-1398,
DOI: 10.1007/s11075-009-9287-y,
[Article]

Kolb, Oliver ; Domschke, Pia ; Lang, Jens
Fitt, Alistair D. ; Norbury, John ; Ockendon, Hilary ; Wilson, Eddie (eds.) (2010):
Moving Penalty Functions for Optimal Control with PDEs on Networks.
15, In: Progress in Industrial Mathematics at ECMI 2008, pp. 925-931, Berlin, Heidelberg, Springer Berlin Heidelberg, DOI: 10.1007/978-3-642-12110-4_148,
[Book Section]

M

Mindt, Pascal ; Lang, Jens ; Domschke, Pia (2018):
Entropy-Preserving Coupling of Hierarchical Gas Models.
[Report]

N

Nowak, Daniel (2021):
Nonconvex Nash Games : Solution Concepts and Algorithms. (Publisher's Version)
Darmstadt, Technische Universität,
DOI: 10.26083/tuprints-00017637,
[Ph.D. Thesis]

S

Schäfer Aguilar, P. ; Schmitt, J. M. ; Ulbrich, Stefan ; Moos, M. (2019):
On the numerical discretization of optimal control problems for conservation laws.
In: Control and Cybernetics, 2019 (1), Systems Reseach Institute of the Polish Academy of Sciences, ISSN 0324-8569,
[Article]

U

Ullmann, Sebastian ; Lang, Jens (2018):
Stochastic Galerkin reduced basis methods for parametrized linear elliptic PDEs.
In: SIAM / ASA Journal on Uncertainty Quantification, (submitted), [Article]

This list was generated on Sun May 15 00:54:00 2022 CEST.